Maximal stream and minimal cutset for first passage percolation through a domain of ℝd

Type de document :
Article dans une revue
Annals of Probability, Institute of Mathematical Statistics, 2014, 42 (3), pp.1054-1120
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-00988173
Contributeur : Serena Benassù <>
Soumis le : mercredi 7 mai 2014 - 15:32:09
Dernière modification le : lundi 29 mai 2017 - 14:25:26

Identifiants

  • HAL Id : hal-00988173, version 1

Collections

UPMC | INSMI | USPC | PMA

Citation

R. Cerf, M. Théret. Maximal stream and minimal cutset for first passage percolation through a domain of ℝd. Annals of Probability, Institute of Mathematical Statistics, 2014, 42 (3), pp.1054-1120. <hal-00988173>

Partager

Métriques

Consultations de la notice

25